Symmetries, invariances, and boundary value problems for the Hamilton-Jacobi equation
Even solutions, odd solutions, skew odd solutions, and periodic solutions to a perturbed Hamilton-Jacobi equation in N dimension are established via the theory of invariant sets for semigroups of nonlinear operators. These solutions are related to the Neumann, Dirichlet, and periodic initial-boundary value problems in the first quadrant. Lipschitz regularity of the solutions are also explored. COPYRIGHT 2006 EUDOXUS PRESS, LLC.
Journal of Computational Analysis and Applications
Goldstein, G., Goldstein, J., & Soeharyadi, Y. (2006). Symmetries, invariances, and boundary value problems for the Hamilton-Jacobi equation. Journal of Computational Analysis and Applications, 8 (3), 205-222. Retrieved from https://digitalcommons.memphis.edu/facpubs/5816